In this paper, we discuss some qualitative properties of the positive solutions to the following rational nonlinear difference equation $ { x_{n+1}} = \frac{{\alpha {x_{n-m}}} \ \ + \ \ \delta {{x_{n}}}}{{\beta +\gamma {x_{n-k}} \ \ { x_{n-l}} \ \ \left({{x_{n-k}} \ \ + \ \ {x_{n-l}}} \ \ \right) }} $, $ n = 0, 1, 2, ... $ where the parameters $ \alpha, \beta, \gamma, \delta \in (0, \infty) $, while $ m, k, l $ are positive integers, such that $ m < k < l. $ The initial conditions $ {x_{-m}}, ..., {x_{-k}}, ..., {x_{-l}}, ..., {x_{-1}}, ..., {x_{0}} $ are arbitrary positive real numbers. We will give some numerical examples to illustrate our results.
Citation: A. M. Alotaibi, M. A. El-Moneam. On the dynamics of the nonlinear rational difference equation $ { x_{n+1}} = \frac{{\alpha {x_{n-m}}} \ \ + \ \ \delta {{x_{n}}}}{{\beta +\gamma {x_{n-k}} \ \ { x_{n-l}} \ \ \left({{x_{n-k}} \ \ + \ \ {x_{n-l}}} \ \ \right) }} $[J]. AIMS Mathematics, 2022, 7(5): 7374-7384. doi: 10.3934/math.2022411
In this paper, we discuss some qualitative properties of the positive solutions to the following rational nonlinear difference equation $ { x_{n+1}} = \frac{{\alpha {x_{n-m}}} \ \ + \ \ \delta {{x_{n}}}}{{\beta +\gamma {x_{n-k}} \ \ { x_{n-l}} \ \ \left({{x_{n-k}} \ \ + \ \ {x_{n-l}}} \ \ \right) }} $, $ n = 0, 1, 2, ... $ where the parameters $ \alpha, \beta, \gamma, \delta \in (0, \infty) $, while $ m, k, l $ are positive integers, such that $ m < k < l. $ The initial conditions $ {x_{-m}}, ..., {x_{-k}}, ..., {x_{-l}}, ..., {x_{-1}}, ..., {x_{0}} $ are arbitrary positive real numbers. We will give some numerical examples to illustrate our results.
[1] | R. P. Agarwal, E. M. Elsayed, On the solution of fourth-order rational recursive sequence, Adv. Stud. Contemp. Math. (Kyungshang), 20 (2010), 525–545. |
[2] | R. Devault, W. Kosmala, G. Ladas, S. W. Schaultz, Global behavior of $y_{n+1} = \dfrac{p+y_{n-k}}{qy_{n}+y_{n-k}}$, Nonlinear Anal., 47 (2004), 83–89. https://doi.org/10.1016/S0362-546X(01)00586-7 doi: 10.1016/S0362-546X(01)00586-7 |
[3] | Q. Din, Dynamics of a discrete Lotka-Volterra model, Adv. Differ. Equ., 2013 (2013), 95. https://doi.org/10.1186/1687-1847-2013-95 doi: 10.1186/1687-1847-2013-95 |
[4] | Q. Din, On a system of rational difference equation, Demonstr. Math., 47 (2013), 324–335. https://doi.org/10.2478/dema-2014-0026 doi: 10.2478/dema-2014-0026 |
[5] | E. M. Elabbasy, H. El-Metwally, E. M. Elsayed, On the difference equation $ x_{n+1} = ax_{n}-\dfrac{bx_{n}}{cx_{n}-dx_{n-1}}$, Adv. Differ. Equ., 2006 (2006), 082579. https://doi.org/10.1155/ADE/2006/82579 doi: 10.1155/ADE/2006/82579 |
[6] | H. El-Metwally, E. A. Grove, G. Ladas, H. D. Voulov, On the global attractivity and the periodic character of some difference equations, J. Differ. Equ. Appl., 7 (2001), 837–850. https://doi.org/10.1080/10236190108808306 doi: 10.1080/10236190108808306 |
[7] | M. A. El-Moneam, On the dynamics of the higher order nonlinear rational difference equation, Math. Sci. Lett., 3 (2014), 121–129. http://dx.doi.org/10.12785/msl/030208 doi: 10.12785/msl/030208 |
[8] | M. A. El-Moneam, On the dynamics of the solutions of the rational recursive sequences, Brit. J. Math. Comput. Sci., 5 (2015), 654–665. |
[9] | M. A. El-Moneam, S. O. Alamoudy, On study of the asymptotic behavior of some rational difference equations, Dynam. Cont. Dis. Ser. A: Math. Anal., 21 (2014), 89–109. |
[10] | M. A. El-Moneam, E. M. E. Zayed, Dynamics of the rational difference equation, Inf. Sci. Lett., 3 (2014), 45–53. http://dx.doi.org/10.12785/isl/030202 doi: 10.12785/isl/030202 |
[11] | M. A. El-Moneam, E. M. E. Zayed, On the dynamics of the nonlinear rational difference equation $x_{n+1} = Ax_{n}+Bx_{n-k}+Cx_{n-l}+ \frac{bx_{n-k}}{dx_{n-k}-ex_{n-l}}$, J. Egypt. Math. Soc., 23 (2015), 494–499. https://doi.org/10.1016/j.joems.2014.11.002 doi: 10.1016/j.joems.2014.11.002 |
[12] | E. M. Elsayed, Solution and attractivity for a rational recursive sequence, Discrete Dyn. Nat. Soc., 2011 (2011), 982309. https://doi.org/10.1155/2011/982309 doi: 10.1155/2011/982309 |
[13] | E. M. Elsayed, T. F. Ibrahim, Solutions and periodicity of a rational recursive sequences of order five, Bull. Malays. Math. Sci. Soc., 38 (2015), 95–112. https://doi.org/10.1007/s40840-014-0005-0 doi: 10.1007/s40840-014-0005-0 |
[14] | M. E. Erdogan, C. Cinar, I. Yalcinkaya, On the dynamics of the rescursive sequence ${x_{n+1}} = \frac{{{x_{n-1}}}}{{\beta +\gamma x_{n-2}^{2} \ \ \ {x_{n-4}} \ \ +\gamma {x_{n-2}} \ \ x_{n-4}^{2}}}$, Comput. Math. Appl., 61 (2011), 533–537. https://doi.org/10.1016/j.camwa.2010.11.030 doi: 10.1016/j.camwa.2010.11.030 |
[15] | E. A. Grove, G. Ladas, Periodicities in nonlinear difference equations, Vol. 4, Chapman & Hall/CRC, 2005. |
[16] | T. F. Ibrahim, Boundedness and stability of a rational difference equation with delay, Rev. Roum. Math. Pures Appl., 57 (2012), 215–224. |
[17] | T. F. Ibrahim, Periodicity and global attractivity of difference equation of higher order, J. Comput. Anal. Appl., 16 (2014), 552–564. |
[18] | T. F. Ibrahim, Three-dimensional max-type cyclic system of difference equations, Int. J. Phys. Sci., 8 (2013), 629–634. https://doi.org/10.5897/IJPS2013.3860 doi: 10.5897/IJPS2013.3860 |
[19] | T. F. Ibrahim, N. Touafek, On a third-order rational difference equation with variable coefficients, Dynam. Cont. Dis. Ser. B: Appl. Algorithms, 20 (2013), 251–264. |
[20] | V. L. Kocic, G. Ladas, Global behavior of nonlinear difference equations of higher order with applications, Springer, 1993. https://doi.org/10.1007/978-94-017-1703-8 |
[21] | D. Simsek, C. Cinar, I. Yalcinkaya, On the recursive sequence $x_{n+1} = \dfrac{x_{n-3}}{1+x_{n-1}}$, Int. J. Contemp. Math. Sci., 1 (2006), 475–480. |
[22] | S. Stević, Global stability and asymptotics of some classes of rational difference equations, J. Math. Anal. Appl., 316 (2006), 60–68. https://doi.org/10.1016/j.jmaa.2005.04.077 doi: 10.1016/j.jmaa.2005.04.077 |
[23] | N. Touafek, E. M. Elsayed, On the solutions of systems of rational difference equations, Math. Comput. Model., 55 (2012), 1987–1997. https://doi.org/10.1016/j.mcm.2011.11.058 doi: 10.1016/j.mcm.2011.11.058 |
[24] | N. Touafek, E. M. Elsayed, On the periodicity of some systems of nonlinear difference equations, Bull. Math. Soc. Sci. Math. Roum., 55 (2012), 217–224. https://doi.org/10.1155/2012/327437 doi: 10.1155/2012/327437 |
[25] | İ. Yalçınkaya, On the max-type equation $x_{n+1} = max\left \{1/x_{n}, A_{n} x_{n-1} \right \}$ with a period-two parameter, Discrete Dyn. Nat. Soc., 2012 (2012), 327437. https://doi.org/10.1155/2012/327437 doi: 10.1155/2012/327437 |
[26] | İ. Yalçınkaya, C. Cinar, Global asymptotic stability of a system of difference equations, Appl. Anal., 87 (2008), 677–687. https://doi.org/10.1080/00036810802140657 doi: 10.1080/00036810802140657 |
[27] | E. M. E. Zayed, On the dynamics of the nonlinear rational difference equation, Dynam. Cont. Dis. Discrete Impulsive Ser. A: Math. Anal., 22 (2015), 61–71. |
[28] | E. M. E. Zayed, M. A. El-Moneam, On the rational recursive two sequences $x_{n+1} = ax_{n-k}+bx_{n-k}/\left(cx_{n}+\delta dx_{n-k}\right)$, Acta Math. Vietnamica, 35 (2010), 355–369. |
[29] | E. M. E. Zayed, M. A. El-Moneam, On the global attractivity of two nonlinear difference equations, J. Math. Sci., 177 (2011), 487. https://doi.org/10.1007/s10958-011-0474-8 doi: 10.1007/s10958-011-0474-8 |
[30] | E. M. E. Zayed, M. A. El-Moneam, On the rational recursive sequence $x_{n+1} = \left(A+\alpha _{0}x_{n}+\alpha _{1}x_{n-\sigma }\right) /\left(B+\beta _{0}x_{n}+\beta _{1}x_{n-\tau }\right)$, Acta Math. Vietnamica, 36 (2011), 73–87. |
[31] | E. M. E. Zayed, M. A. El-Moneam, On the global asymptotic stability for a rational recursive sequence, Iran. J. Sci. Technol., 35 (2011), 333–339. |
[32] | E. M. E. Zayed, M. A. El-Moneam, On the rational recursive sequence $x_{n+1} = \frac{\alpha _{0}x_{n} +\alpha _{1}x_{n-l} \ \ +\alpha _{2}x_{n-m} \ \ +\alpha _{3}x_{n-k}}{\beta _{0}x_{n}+\beta _{1}x_{n-l} \ \ +\beta _{2}x_{n-m} \ \ +\beta _{3}x_{n-k}}$, WSEAS Trans. Math., 11 (2012), 373–382. |
[33] | E. M. E. Zayed, M. A. El-Moneam, On the qualitative study of the nonlinear difference equation $x_{n+1} = \frac{\alpha x_{n-\sigma }}{\beta +\gamma x_{n-\tau }^{p}}$, Fasciculi Mathematici, 50 (2013), 137–147. |
[34] | E. M. E. Zayed, M. A. El-Moneam, Dynamics of the rational difference equation $x_{n+1} = \gamma x_{n}+\frac{\alpha x_{n-l} \ \ +\beta x_{n-k} }{Ax_{n-l} \ \ +Bx_{n-k}}$, Commun. Appl. Nonlinear Anal., 21 (2014), 43–53. |